U.S. doctors online nowAsk doctors free
Chattanooga, TN
A 30-year-old male asked:

My skin flushes on my abdomen in the evenings. could recently completed prednisone course be causing this? or another cause? i drink very rarely.

1 doctor answer1 doctor weighed in
Dr. John Goldman
Rheumatology 55 years experience
Need to clarify : There could be a variety of explanations. Uncertain if is related to prednisone, but it could be. Why did you take prednisone? Less likely are neuro endocrine hormones. Your evaluation will look at this.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 10, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.